Jump to content
Bridgette

Normal Fading or Needs Touch-Up?

Recommended Posts

Hello all, I actually made this account solely because I wanted to hear some more opinions. I had a water color tattoo done a week ago. It's been healing beautifully, scabbing/flaking like normal, but I noticed that one of the splashes is a completely different shade of pink from when it was fresh. Yes, I understand that tattoos will never look exactly like they did on the first day, I know I should expect some slight fading during the healing process... but this particular spot went form a beautifully shaded dark pinkish/almost maroon... and now it looks like pepto bismol. I've been excruciatingly careful with it so far, I've used the exact products the artist recommended and got it done right after classes ended (still in college) so I've been able to lounge around most of the day with the bare skin exposed, no tight clothing rubbing it. Is it likely/possible that the color will return to normal? I haven't picked at or really even touched the scabs except for when I'm washing/moisturizing.

image.thumb.png.2d8ac797b5698933ec422fb803e44cfa.png     image.thumb.png.8c20a155c86fc4704de50c125cbfd275.png

Share this post


Link to post
Share on other sites

First, you have to let it heal and see what it looks like when it's settled.  Secondly, it's such a minor difference that no one but you would ever notice it.  If it really bothers you, you can of course have it touched up, but I say just let it go and enjoy it the way it is.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.




×
×
  • Create New...